Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 41, NWS Lake Charles, LA

September 10, 2015Calcasieu Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Sep 10, 2015, 2:08 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 112 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2015, 2:08 PM CDT (19:08 UTC)
Expired
Sep 10, 2015, 4:00 PM CDT
In force
112 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Calcasieu Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 2:08 PM CDTFLASH FLOODLake Charles, LAMULTIPLE STREETS FLOODED IN LAKE CHARLES. A FEW PICTURES OF FLOODED CARS HAVE BEEN POSTED TO FACEBOOK.
Sep 10, 2:20 PM CDTFLASH FLOODLake Charles, LAMANY ROADS IN LAKE CHARLES AND SULPHUR FLOODED AND IMPASSABLE. NUMEROUS CARS FLOODED IN LAKE CHARLES. 2.5 TO 5 INCHES ESTIMATED RAINFALL TOTAL OVER 2 HOURS FROM ROUGHLY VINTON TO HAYES.
Sep 10, 3:30 PM CDTFLASH FLOODSulphur, LAONE HOUSE FLOODED IN SULPHUR ON VINE STREET WITH AT LEAST HALF AN INCH OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2842 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WGUS54 KLCH 101908
FFWLCH
LAC019-053-102100-
/O.NEW.KLCH.FF.W.0041.150910T1908Z-150910T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
  CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 400 PM CDT
    
* AT 206 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN AROUND SULPHUR AND LAKE CHARLES. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAKE CHARLES...SULPHUR...WESTLAKE...WELSH...VINTON...IOWA...
  FENTON...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...HAYES...
  GILLIS...BULLER...CARLYSS...LEBLEU SETTLEMENT...THORNWELL...
  HOLMWOOD...BUHLER...EDGERLY...LUNITA AND LACASSINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3040 9279 3005 9278 3006 9360 3040 9361

$$

K. KUYPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:14 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Sep 10, 10:14 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1014 AM CDT THU SEP 10 2015

.DISCUSSION...
18Z TAF ISSUANCE.

&&

.AVIATION...
SCT/NUM SHRA/TSRA OFFSHORE SPREADING INLAND ACROSS SE TX...AND
ACROSS SC LA. AMPLE MOISTURE/INSTABILITY WILL INCREASE FURTHER
INLAND THIS AFTERNOON. FOR THIS...CONTINUED VCTS & TEMPO GROUP FOR
TSRA & MVFR VSBY/CEILINGS THIS AFTERNOON ACROSS ALL SITES.
CONVECTION EXPECTED TO SETTLE DOWN A BIT THIS EVENING...BUT
ANOTHER ROUND OF SHRA/ISO TSRA EXPECTED TO FORM ACROSS THE COASTAL
WATERS AFTER 06Z...AND PUSH INLAND ACROSS THE I-10 CORRIDOR SITES
BEFORE DAYBREAK INTO THE MORNING HOURS. FOR THIS...PLACED PROB30
GROUP FOR SHRA & MVFR VSBY/CEILINGS FROM 10-16Z.

DML

&&

.PREV DISCUSSION... /ISSUED 928 AM CDT THU SEP 10 2015/

UPDATE...AMPLE MOISTURE IS IN PLACE WITH THIS MORNING'S SOUNDING
DISPLAYING A PWAT IN EXCESS OF 2" AND AN UPPER TROF OVER THE
REGION WILL KEEP POPS HIGH. ONE ROUND OF SHRA AND TSRA IS MOVING
ACROSS LOWER ACADIANA AND THE COASTAL WATERS THIS MORNING WHILE
ANOTHER IS MOVING INTO DEEP SE TX. MORE STORMS ARE EXPECTED TO
DEVELOP FARTHER INLAND FROM THE E TX LAKES THROUGH CEN LA AS MID
DAY APPROACHES. POPS WERE UPPED SLIGHTLY ACROSS THE AREA FOR
TODAY. THE REST OF THE FORECAST REMAINS ON TARGET AND NO OTHER
CHANGES WERE MADE.

PREV DISCUSSION... /ISSUED 720 AM CDT THU SEP 10 2015/

DISCUSSION...
10/12Z TAF ISSUANCE.

AVIATION...
SCT SHRA/TSRA DEVELOPING ALONG THE COAST AND OVER THE COASTAL
WATERS AND EXPECT COVERAGE TO INCREASE INLAND AS A DISTURBANCE
TRAVELS THROUGH THE BASE OF THE LARGE TROF THAT EXTENDS ACRS MUCH
OF THE ERN US. ALTHOUGH VFR CONDITIONS ARE EXPECTED TO PREVAIL
OUTSIDE OF ANY AREAS OF CONVECTION...PERIODS OF SHRA/TSRA WILL
REDUCE CIGS TO MVFR AND VSBY TO IFR AND POSSIBLY PRODUCE BRIEF
GUSTY WINDS. KEPT TEMPO GROUPS IN AT ALL TAF SITES...WITH
PREVAILING -TSRA AT LCH/BPT/AEX AFTER 18Z. CONVECTION SHOULD
DIMINISH DURING THE EVENING AS THE DISTURBANCE MOVES EAST AND
DAYTIME HEATING WANES...WITH ACTIVITY RE-DEVELOPING NEAR THE COAST
AGAIN LATE TONIGHT/EARLY FRIDAY MORNING. 24

PREV DISCUSSION... /ISSUED 436 AM CDT THU SEP 10 2015/

DISCUSSION...
UPPER AIR AND WATER VAPOR ANALYSIS SHOWS AN UPPER LEVEL TROUGH
EXTENDING FROM THE GREAT LAKES DOWN INTO THE LOWER MISSISSIPPI
VALLEY. THIS HAS HELPED PUSH A PRE-FRONTAL TROUGH INTO UPPER
SOUTHEAST TEXAS AND CENTRAL LOUISIANA...WITH THE MAIN SURFACE
FRONT STALLED FROM THE ARKLATEX INTO NORTHERN MISSISSIPPI. PLENTY
OF GULF MOISTURE HAS POOLED AHEAD OF THE FRONT...WITH LATEST GPS-
MET INTEGRATED PRECIPITABLE WATER AND SATELLITE BLENDED TOTAL
PRECIPITABLE WATER VALUES AROUND 2 INCHES ACROSS THE FORECAST
AREA...THIS IS ABOUT 125 PERCENT OF NORM...ALONG WITH MEAN RH
VALUES OVER 70 PERCENT. LOCAL RADARS ALREADY SHOWING LIGHT SHOWER
ACTIVITY ACROSS MOST OF THE NORTHERN ZONES...WITH SHOWERS AND
THUNDERSTORMS BEGINNING TO MOVE INTO THE SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA COASTAL WATERS.

THE VERY MOIST AIR MASS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS
WITH PRECIPITABLE WATER VALUES REMAINING ABOVE THE NORM AND IN THE
2.0 TO 2.2 INCHES RANGE WITH MEAN RH VALUES AROUND 80 PERCENT.
THIS WILL PRESENT A RATHER HIGH CHANCE FOR SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY...AS IMPULSES ROTATING AROUND THE
BASE OF THE TROUGH...AND ANY DAYTIME HEATING...WILL INITIATE
ACTIVITY. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE
ANYTIME...BUT WILL PROBABLY BE THE MOST NUMEROUS AND INTENSE
DURING THE AFTERNOON HOURS. WITH THE HIGH MOISTURE CONTENT THERE
COULD BE SOME LOCALLY HEAVY RAINFALL IF STORMS CAN GET GOING.

AN UPPER LEVEL IMPULSE AND SPEED MAX MOVING AROUND THE UPPER LEVEL
RIDGE OVER THE NORTHWEST U.S. WILL DROP DOWN INTO THE PLAINS
HELPING TO DEEPEN THE UPPER LEVEL TROUGH LATE FRIDAY...AND THUS
PROVIDING A DEEPER NORTHWEST FLOW OVER THE REGION...THAT WILL PUSH
THE SURFACE COLD FRONT INTO THE FORECAST AREA AROUND MIDNIGHT
FRIDAY NIGHT AND TO THE COAST BY SUNRISE SATURDAY. A CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT...WITH
SOME LINGERING...MAINLY LIGHT OVER-RIDING SHOWERS...THE FIRST PART
OF SATURDAY BEHIND THE FRONT...UNTIL THE MUCH DRIER AIR CAN MOVE
IN.

HIGH PRESSURE BUILDING DOWN OUT OF THE PLAINS FROM THE CANADIAN
BORDER WILL HELP PROVIDE A QUICK TEASE OF FALL WEATHER FOR LATE
SATURDAY THROUGH SUNDAY NIGHT...WITH LOW RELATIVE HUMIDITY VALUES
AND VERY COMFORTABLE NIGHT TIME LOWS.

WITH THE SHORT TERM FORECAST IN GOOD CONFIDENCE...THE EXTENDED
FORECAST FOR NEXT WEEK STILL HAS SOME QUESTIONS...BUT AT-LEAST THE
LATEST ECMWF IS STARTING TO GET CLOSER TO THE GFS AND CMC
SOLUTIONS. THE SCENARIO FOR NOW LOOKS LIKE THIS:

THE COLD FRONT SHOULD STALL LATE SUNDAY ACROSS THE CENTRAL GULF OF
MEXICO. A BIT OF A SURFACE WAVE/AREA OF LOW PRESSURE FORMS SOME
WHERE ALONG THE BOUNDARY IN THE NORTHWEST BAY OF CAMPECHE. THE
SURFACE HIGH WILL MOVE OFF TO THE EAST...WITH ANOTHER UPPER LEVEL
TROUGH MOVING EASTWARD FROM THE PACIFIC COAST TO THE ROCKIES EARLY
NEXT WEEK. THE INCREASED SOUTHERLY FLOW ALOFT...WILL LIFT UP THE
STALLED FRONTAL BOUNDARY...AND ANY WAVES OF LOW PRESSURE
NORTHWARD. AT THIS TIME...THE SURFACE WAVE HUGS THE MEXICO COAST
INTO LOWER TEXAS ON TUESDAY...WITH A COASTAL TROUGH AND SURGE OF
TROPICAL MOISTURE TO BE PUSHED INTO THE FORECAST AREA BY TUESDAY.

FOR NOW...LOOKS LIKE A WET PERIOD FROM TUESDAY THROUGH END OF THE
FORECAST PERIOD. WITH THE TROPICAL MOISTURE...PRECIPITABLE WATER
VALUES PROGGED TO BE BETWEEN 2.25 AND 2.5 INCHES AND MEAN RH
VALUES OVER 80 PERCENT...SOME HEAVY RAINFALL WILL BE POSSIBLE.
ALSO...WITH THE GRADIENT FROM THE COASTAL TROUGH AND LOW...SOME
BREEZY SOUTHEAST TO EAST WINDS WILL ALSO BE POSSIBLE.

STILL PLENTY OF TIME TO WATCH THIS SITUATION AND REFINE THE
FORECAST IN THE NEXT FEW DAYS.

RUA

MARINE...
WEAK HIGH PRESSURE WILL CONTINUE ACROSS THE NORTHERN GULF OF
MEXICO FOR TODAY AND TOMORROW...WITH MAINLY LIGHT SOUTHERLY WINDS
AND LOW SEAS THE RESULT. HOWEVER...AN UPPER LEVEL DISTURBANCE AND
ABUNDANT GULF MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. WINDS AND SEAS WILL BE LOCALLY
HIGHER NEAR THE STORMS.

A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS EARLY SATURDAY.
WINDS WILL BECOME NORTHERLY AND INCREASE BEHIND THE FRONT. WIND
SPEEDS ON SATURDAY NIGHT INTO SUNDAY WILL BE NEAR 20 KNOTS WITH
SMALL CRAFT EXERCISE CAUTION LIKELY DURING THAT TIME FRAME.

THE HIGH PRESSURE SYSTEM BEHIND THE FRONT WILL MOVE OFF TO THE
EAST EARLY NEXT WEEK...WITH THE FRONTAL SYSTEM MOVING BACK
NORTH...ALONG WITH A POSSIBLE AREA OF DISTURBED WEATHER. THIS
WILL RESULT IN A PERSISTENT SOUTHERLY FLOW...WHICH COULD BE RATHER
BREEZY WITH BUILDING SEAS...ALONG WITH A CHANCE FOR SHOWERS AND
STORMS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  90  71  86  66 /  80  40  50  30
LCH  87  73  84  71 /  80  50  60  40
LFT  86  73  83  70 /  80  50  60  40
BPT  86  74  84  70 /  80  50  60  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

AVIATION...08
Hazardous weather outlook, Sep 10, 5:15 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
515 AM CDT THU SEP 10 2015

GMZ430-432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-111200-
SABINE LAKE-CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
515 AM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT GULF MOISTURE...AHEAD OF A STALLED COLD FRONT...WILL
COMBINE WITH UPPER LEVEL DISTURBANCES AND DAYTIME HEATING TO
PRODUCE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS. ALTHOUGH THE
CHANCE OF SHOWERS WILL BE AT ANY TIME...THE BEST COVERAGE AND
MOST INTENSE STORMS WILL BE DURING THE AFTERNOON HOURS. THE MAIN
HAZARD WILL BE LOCALLY HEAVY RAINFALL WITH RATES AROUND ONE INCHPER
HOUR. ALSO...OCCASIONAL CLOUD TO GROUND LIGHTNING AND GUSTY WINDS
WILL BE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COLD FRONT WILL MOVE THROUGH EARLY SATURDAY. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH LOCALLY
HEAVY RAINFALL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND GUSTY
WINDS.

FALL LIKE CONDITIONS WILL THEN OCCUR OVER THE WEEKEND BEHIND THE
FRONT.

THE FRONT WILL MOVE BACK NORTH AND DEVELOP INTO A COASTAL TROUGH
EARLY NEXT WEEK. THIS WILL BRING SHOWERS AND THUNDERSTORMS FOR
TUESDAY AND WEDNESDAY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL
BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ435-450-452-455-470-472-475-111200-
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
515 AM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE LIKELY WITH OCCASIONAL CLOUD TO
WATER LIGHTNING...AND LOCALLY HIGHER WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES
DURING THE FIRST PART OF SATURDAY. OCCASIONAL CLOUD TO WATER
LIGHTNING...AND LOCALLY HIGHER WINDS AND SEAS WILL BE THE MAIN
HAZARDS WITH THE STORMS.

BEHIND THE COLD FRONT...NORTHERLY WINDS WILL INCREASE AND BECOME
AT-LEAST MODERATE AND GUSTY BY SATURDAY NIGHT INTO SUNDAY. SMALL
CRAFT EXERCISE CAUTION WILL BE POSSIBLE DURING THAT TIME FRAME.

THE COLD FRONT WILL MOVE BACK NORTH EARLY NEXT WEEK AS A COASTAL
TROUGH. THIS WILL BRING SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT
THROUGH THE END OF THE PERIOD. ALSO...INCREASING SOUTHERLY WINDS
AND BUILDING SEAS WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Sep 10, 1:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
109 PM CDT THU SEP 10 2015

LAZ041-042-101930-
JEFFERSON DAVIS-CALCASIEU-
109 PM CDT THU SEP 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMERON...
CENTRAL JEFFERSON DAVIS AND CALCASIEU PARISHES...EASTERN ORANGE AND
SOUTHERN NEWTON COUNTIES...

AT 109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR IOWA TO NEAR SULPHUR TO NEAR STARKS...AND MOVING
SOUTHEAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...WELSH...VINTON...IOWA...FENTON...
MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...STARKS...HAYES...
GILLIS...BULLER...CARLYSS...LEBLEU SETTLEMENT...THORNWELL...
HOLMWOOD...BUHLER...EDGERLY AND LUNITA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3005 9313 3005 9372 3007 9372 3009 9373
      3008 9372 3014 9369 3015 9371 3021 9372
      3023 9371 3029 9371 3030 9374 3033 9376
      3039 9376 3040 9374 3040 9284 3004 9273
      3004 9313
TIME...MOT...LOC 1809Z 301DEG 6KT 3023 9298 3020 9331 3036 9368

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 6:11 AM CDTSpecial Marine WarningLCH49 min
Sep 10, 6:35 AM CDTSpecial Marine WarningLCH40 min
Sep 10, 8:57 AM CDTSpecial Marine WarningLCH63 min
Sep 10, 1:09 PM CDTSpecial Weather StatementLCHCalcasieu, Jefferson Davis81 min
Sep 10, 1:21 PM CDTAreal Flood AdvisoryLCHCalcasieu, Jefferson Davis3 hr
Sep 10, 3:21 PM CDTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin3 hr
Sep 10, 3:31 PM CDTSpecial Weather StatementLCHAvoyelles, Rapides, Vernon119 min

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.